Simulations of Nonlinear Parabolic PDEs with Forcing Function without Linearization

Ali Tahir S., Sarı M.

Mathematica Slovaca, vol.71, no.4, pp.1005-1018, 2021 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 71 Issue: 4
  • Publication Date: 2021
  • Journal Name: Mathematica Slovaca
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.1005-1018
  • Yıldız Technical University Affiliated: Yes